# SDR AWXA0000706

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 1.  UPPER T CAP AT FS 1016, LBL 4, CORRODED BEYOND LIMITS.  REMOVED DAMAGED AREA IAW 737 SRM 53-01-51 FIG 202, FABBED REPAIR PARTS IAW 737 SRM 53-10-51 FIG 202, AND INSTALLED REPAIR IAW 737 SRM 51-40-02.
